MathSciNet Relay Station
MathSciNet bibliographic data
MR2801980 (2012i:92081) 92D25 (34D05 34F05 60H30)
Yang, Qingshan; Jiang, Daqing A note on asymptotic behaviors of stochastic population model with Allee effect. Appl. Math. Model. 35 (2011), no. 9, 4611–4619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement